Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 95, NWS Lincoln, IL

June 25, 2015Christian County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2015, 7:41 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 7:41 PM CDT (00:41 UTC)
Expired
Jun 25, 2015, 8:30 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 4:53 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WUUS53 KILX 260041
SVRILX
ILC021-167-260130-
/O.NEW.KILX.SV.W.0095.150626T0041Z-150626T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
  CHRISTIAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 830 PM CDT

* AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  DIVERNON...OR 23 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TAYLORVILLE...AUBURN...PAWNEE...KINCAID...DIVERNON...EDINBURG...
  MORRISONVILLE...STONINGTON...BULPITT...JEISYVILLE...THAYER...
  TOVEY...OWANECO...PALMER...SHARPSBURG...TAYLORVILLE AIRPORT AND
  SANGCHRIS LAKE STATE PARK.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3952 8954 3952 8982 3956 8984 3973 8923
      3948 8911 3938 8953
TIME...MOT...LOC 0040Z 246DEG 29KT 3945 8969 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
4 follow-up statements
813 
WWUS53 KILX 260056
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT THU JUN 25 2015

ILC021-167-260130-
/O.CON.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
SANGAMON-CHRISTIAN-
756 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL SANGAMON AND CHRISTIAN COUNTIES...

AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
PAWNEE...OR 16 MILES WEST OF TAYLORVILLE...MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...AUBURN...PAWNEE...KINCAID...DIVERNON...EDINBURG...
MORRISONVILLE...STONINGTON...BULPITT...JEISYVILLE...THAYER...TOVEY...
OWANECO...PALMER...SHARPSBURG...TAYLORVILLE AIRPORT AND SANGCHRIS
LAKE STATE PARK.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3952 8954 3952 8982 3956 8984 3973 8923
      3948 8911 3938 8953
TIME...MOT...LOC 0056Z 243DEG 28KT 3951 8957 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
692 
WWUS53 KILX 260113
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CDT THU JUN 25 2015

ILC021-167-260130-
/O.CON.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
SANGAMON-CHRISTIAN-
813 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL SANGAMON AND CHRISTIAN COUNTIES...

AT 813 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JEISYVILLE...
OR 10 MILES WEST OF TAYLORVILLE...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...KINCAID...EDINBURG...MORRISONVILLE...STONINGTON...
BULPITT...JEISYVILLE...TOVEY...OWANECO...PALMER...SHARPSBURG AND
TAYLORVILLE AIRPORT.

THIS INCLUDES INTERSTATE 55 NEAR MILE MARKER 78.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3952 8954 3954 8967 3973 8923 3948 8911
      3938 8953
TIME...MOT...LOC 0113Z 246DEG 26KT 3955 8945 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
278 
WWUS53 KILX 260122
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT THU JUN 25 2015

ILC167-260131-
/O.CAN.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
SANGAMON-
822 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SANGAMON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3950 8953 3961 8951 3973 8923 3948 8911
      3938 8951
TIME...MOT...LOC 0121Z 246DEG 29KT 3958 8937 

$$

ILC021-260130-
/O.CON.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
CHRISTIAN-
822 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL CHRISTIAN COUNTY...

AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JEISYVILLE...
OR 6 MILES NORTHWEST OF TAYLORVILLE...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...KINCAID...EDINBURG...MORRISONVILLE...STONINGTON...
BULPITT...JEISYVILLE...TOVEY...OWANECO...PALMER...SHARPSBURG AND
TAYLORVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3950 8953 3961 8951 3973 8923 3948 8911
      3938 8951
TIME...MOT...LOC 0121Z 246DEG 29KT 3958 8937 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
811 
WWUS53 KILX 260130
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT THU JUN 25 2015

ILC021-260139-
/O.EXP.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
CHRISTIAN-
830 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHRISTIAN COUNTY WILL
EXPIRE AT 830 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3950 8953 3961 8951 3973 8923 3948 8911
      3938 8951
TIME...MOT...LOC 0124Z 246DEG 29KT 3958 8937 

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:57 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 25, 6:57 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
657 PM CDT THU JUN 25 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 245 PM CDT THU JUN 25 2015

19Z/2PM SURFACE ANALYSIS SHOWS A NEARLY STATIONARY WARM FRONT
EXTENDING ACROSS IL FROM RUSHVILLE EAST TO DECATUR AND SOUTHEAST TO
LAWRENCEVILLE. WEAK LOW PRESSURE MOVING ALONG THE FRONT WAS
DEPARTING INTO S INDIANA/KENTUCKY TAKING A WAVE OF SHOWERS WITH IT.
THE NEXT PERIOD OF STORMS IS PROJECTED FOR THIS EVENING IN THE
VICINITY OF THE FRONT. THE STORM CHANCES SHOULD BE MAINLY THROUGH
MID-EVENING, THEN DISSIPATE, DUE TO THE LACK OF A SIGNIFICANT
SHORTWAVE ALOFT AND 100 J/KG CIN SOUTH OF THE FRONT. SEVERE
POTENTIAL IS LOW, BUT A FEW UPDRAFTS COULD PRODUCE STRONG WINDS AND
SMALL HAIL.

WATER VAPOR IMAGERY SHOWS THE NEXT STRONG SHORTWAVE WILL ARRIVE IN
WESTERN IL LATE TONIGHT, HELPING TO INCREASE STORM CHANCES AROUND
SUNRISE ACROSS OUR SOUTHWEST ROW OF COUNTIES...SW OF SPRINGFIELD TO
SHELBYVILLE. THE INITIAL LINE OF STORMS THAT ARRIVES SHOULD BE BELOW
SEVERE LEVELS OF WIND AND HAIL, BUT VERY HEAVY RAINFALL WILL BE
POSSIBLE. LOCALIZED FLOODING MAY OCCUR IN LOW LYING AREAS.

TEMPS TONIGHT SHOULD REMAIN ON THE WARM SIDE DUE TO THE PERSISTENT
CLOUD COVER AND THE PROXIMITY OF THE WARM FRONT. OVERNIGHT LOWS WILL
BE ONLY A COUPLE DEGREES BELOW THE CURRENT MID AFTERNOON DEWPOINTS,
WITH LOW TEMPS IN THE MID TO UPPER 60S NORTH OF I-74 AND AROUND 70F
SOUTH OF I-70.

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 245 PM CDT THU JUN 25 2015

SHORTWAVE ENERGY OVER THE WESTERN DAKOTAS THIS AFTERNOON IS FORECAST
TO TRACK SOUTHEAST INTO THE OHIO RIVER VALLEY DURING THE DAY FRIDAY.
THIS UPPER WAVE WILL INDUCE A SURFACE LOW ALONG THE FRONTAL BOUNDARY
THAT IS TRACKING INTO OUR SOUTHERN CWA LATE THIS AFTERNOON AND BRING
ABOUT WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA WITH
THE HEAVIER RAINFALL WITH THIS SYSTEM CONFINED TO AREAS ALONG THE I-
70 CORRIDOR...WITH PROGRESSIVELY LOWER RAINFALL TOTALS AS YOU HEAD
NORTH. WITH THE EXTENSIVE CLOUD COVER AND RAINFALL TOMORROW...TEMPS
WILL BE QUITE A BIT COOLER...ESPECIALLY ACROSS THE CENTRAL AND
NORTHERN COUNTIES WHERE AFTERNOON TEMPERATURES WILL RISE ONLY INTO
THE MID OR UPPER 70S...WITH OUR WARMER READINGS SOUTH OF I-70.

THE UPPER WAVE WILL SHIFT TO OUR EAST LATER FRIDAY NIGHT TAKING THE
BULK OF THE RAINFALL WITH IT BRINGING A BRIEF LULL IN THE RAIN
CHANCES STARTING ON SATURDAY WHICH SHOULD CONTINUE INTO EARLY SUNDAY
BEFORE SHORTWAVE ENERGY DIVES SOUTH INTO THE MIDWEST BRINGING AN
INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS TO AT LEAST THE
WESTERN PART OF OUR AREA SUNDAY AFTERNOON...WITH MOST AREAS ONCE
AGAIN SEEING DECENT RAIN CHANCES SUNDAY NIGHT INTO MONDAY AS THE
UPPER WAVE SETTLES OVER THE LOWER GREAT LAKES. THE LATEST ECMWF
CONTINUES TO FOCUS THE BETTER THREAT FOR RAIN TO OUR WEST SUNDAY
WITH LIMITED INSTABILITY ACROSS OUR AREA...WHILE THE GFS IS A BIT
MORE BULLISH WITH THE MIXED LAYER CAPES BY AFTERNOON AROUND 1500
J/KG. WILL SIDE A BIT MORE WITH THE SLOWER ECMWF AND KEEP ANY
"MENTIONABLE" POPS IN THE WEST...BUT EVEN THAT MODEL HAS TRENDED A
BIT QUICKER THAN ITS PREVIOUS FORECAST SOLUTIONS.

AS WE HEAD INTO THE NEW WORK WEEK...A DEEP TROF WILL BE ANCHORED
OVER THE GREAT LAKES BRING OUR AREA BELOW NORMAL TEMPERATURES AND
DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. TIMING OF INDIVIDUAL
WAVES DIVING SE INTO THE LONGWAVE TROF WILL BE DIFFICULT AT BEST
THIS FAR OUT...WHICH UNFORTUNATELY MEANS RAIN CHANCES FOR MUCH OF
NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 658 PM CDT THU JUN 25 2015

A WARM FRONT EXTENDING ACROSS SOUTHERN IL WILL PRODUCE STRONG
THUNDERSTORMS UNTIL AROUND 06Z...LIKELY REMAINING SOUTH OF A
KSPI-KDEC LINE...WHILE ANOTHER BOUNDARY TO THE NORTH PRODUCES
WEAKER SHOWERS AND THUNDERSTORMS THIS EVENING WHICH COULD AFFECT
KPIA-KBMI-KCMI UNTIL AROUND 03Z. AFTERWARD...MODEL GUIDANCE AND
TIME-HEIGHT SECTIONS INDICATE LOWERING CEILINGS INTO MVFR
CATEGORY OVERNIGHT...BUT LARGELY PRECIPITATION FREE AND WITH NO
VISIBILITY ISSUES. ANOTHER SYSTEM WILL APPROACH FROM THE WEST
EARLY SATURDAY MORNING...PRODUCING A RETURN OF SHRA/TSRA AND
CONTINUED MVFR CIGS. STRONGER THUNDERSTORMS COULD PRODUCE BRIEF
IFR CIGS/VSBYS ALONG WITH GUSTY AND VARIABLE WINDS...BOTH THIS
EVENING AND FRIDAY.

WINDS SOMEWHAT VARIABLE THIS EVENING ACROSS CENTRAL IL DUE TO
SURFACE BOUNDARIES ACROSS THE AREA...TURNING PRIMARILY N-NE 6-12
KTS OVERNIGHT THROUGH FRIDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SHIMON
LONG TERM...SMITH
AVIATION...ONTON
Hazardous weather outlook, Jun 25, 3:27 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT THU JUN 25 2015

ILZ027>031-261100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. NO SEVERE WEATHER
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, SUNDAY AFTERNOON
THROUGH MONDAY, AND AGAIN TUESDAY AND TUESDAY NIGHT. SEVERE
WEATHER IS NOT ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-037-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. SOME OF THE
STORMS MAY REACH SEVERE LEVELS WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, MONDAY, AND TUESDAY
INTO TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ038-042>046-048-051>057-061>063-066>068-071>073-261100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF
THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, AND AGAIN MONDAY
THROUGH TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED.

FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH RIVER
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

SHIMON

In the hours before

Local storm report, Jun 25, 4:07 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       NW LINCOLN              40.15N 89.37W
06/25/2015  M2.77 INCH       LOGAN              IL   NWS EMPLOYEE

&&

JRP
Special weather statement, Jun 25, 7:24 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
724 PM CDT THU JUN 25 2015

ILZ050>052-260115-
SANGAMON-CHRISTIAN-MORGAN-
724 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANGAMON AND WEST
CENTRAL CHRISTIAN COUNTIES UNTIL 815 PM CDT...

AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF WAVERLY...OR 22 MILES SOUTHWEST OF SPRINGFIELD...
MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHATHAM...AUBURN...ROCHESTER...PAWNEE...KINCAID...DIVERNON...
BULPITT...JEROME...SOUTHERN VIEW...LELAND GROVE...THAYER...
TOVEY...SANGCHRIS LAKE STATE PARK...LOWDER AND GLENARM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 95.
 INTERSTATE 72 BETWEEN MILE MARKERS 94 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3982 8966 3960 8937 3952 8954 3952 8998
TIME...MOT...LOC 0023Z 222DEG 29KT 3950 8986

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:24 PM CDTSpecial Weather StatementILXSangamon51 min
Jun 25, 8:59 PM CDTSpecial Weather StatementILXChristian46 min
Jun 25, 9:27 PM CDTSpecial Weather StatementILXClay33 min
Jun 25, 9:43 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days
Jun 25, 9:50 PM CDTSpecial Weather StatementILXLawrence, Richland25 min
Jun 25, 10:48 PM CDTFlash Flood WarningILXCrawford, Cumberland, Effingham, Jasper6 hr
Jun 26, 4:05 AM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 26 more18 hr
Jun 26, 9:50 AM CDTRiver Flood WarningILXPiatt6 days
Jun 26, 10:22 AM CDTFlash Flood WarningILXFulton, McLean, Mason, Peoria, Tazewell, Woodford9 hr
Jun 26, 11:20 AM CDTFlash Flood WarningILXCass, Fulton, Logan, Mason, Menard, Schuyler6 hr
Jun 26, 1:57 PM CDTAreal Flood AdvisoryILXChampaign, DeWitt, Piatt, Vermilion7 hr
Jun 26, 2:58 PM CDTRiver Flood WarningILXMason, Menard54 hr
Jun 26, 5:22 PM CDTAreal Flood AdvisoryILXCass, Fulton, Logan, Mason, Menard, Schuyler113 min
Jun 26, 6:18 PM CDTAreal Flood AdvisoryILXClay, Crawford, Lawrence, Richland3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.